Hello, I was diagnosed a year ago with high blood pressure and was prescribed Amalodipine 5mg tablets to be taken one a day. I found i was having side effect trouble with my feet. The usual answer looking at Amalodipine side effects is swollen feet or/and more common is swollen ankles. I find that this is not the case with me, and want to know my problem. I get spongy feet, where I feel the part of my feet between underside of foot and the underside of bone feels spongy when I walk, it is very uncomfortable, it does not happen all the time but is uncomfortable about 3 days in 7. Also sometimes the feet get hyper sensitive with the surface skin nerves, feet can go red sometimes, and if I brush my hand over my feet it is like a mild electric shock, also feel the same effect when putting on socks. My solution has been to take only one tablet every other day, by missing out a day, and that has helped minimise these weird uncomfortable side effects. Can you tell me what is going on with my feet. Any recommendations. Thanks. (I do check my blood pressure daily to stop going to the higher limits). Cheers Danny.